# SDR UIEA201000171

- Difficulty date: January 11, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 78,213 hours, 10,472 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND IN THE FUSELAGE SKIN AT BS 1993 BETWEEN S-41L AND S-42L. THE DENT MEASURES 3.5 INCHES LONG BY 0.5 INCHES WIDE AND 0.020 INCHES DEEP."THE DENT WAS INSPECTED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III BUT WITHIN LIMITS FOR CONTINUED OPERATION WITH A REPETITIVE DETAILED OF HFEC INSPECTION IAW SRM 53-00-01, FIG 1010, FIG 1010. A VISUAL INSPECTION WAS COMPLETED IN VCP WITH NIL FINDINGS."
